American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Shelly Garion and Aner Shalev. Commutator maps, measure preservation, and $T$-systems. Trans. Amer. Math. Soc. 361 (2009) 4631-4651. MR 2506422.
Abstract, references, and article information   
View Article: PDF

[2] G. A. Miller. Groups in which the squares of the elements are a dihedral subgroup . Trans. Amer. Math. Soc. 36 (1934) 819-825. MR 1501768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Oliver E. Glenn. Determination of the abstract groups of order $p\sp 2qr$; $p$, $q$, $r$ being distinct primes . Trans. Amer. Math. Soc. 7 (1906) 137-151. MR 1500737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. A. Miller. Groups containing only three operators which are squares . Trans. Amer. Math. Soc. 7 (1906) 94-98. MR 1500735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. A. Miller. Determination of all the groups of order $p\sp m$ which contain the abelian group of type $(m-2,1),\ p$ being any prime . Trans. Amer. Math. Soc. 2 (1901) 259-272. MR 1500568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1